# SDR ABXA070199

- Difficulty date: May 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 49,663 hours, 66,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99236872
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT 28 RIGHT WAS CRACKED AROUND BOLT HOLE AT FS 596.  REPAIRED INTERCOSTAL IAW DC9 SSRM DWG K05159.
